Alert archive / Wyoming / Tornado Warnings in 2019

Tornado Warning 31, NWS Cheyenne, WY

September 10, 2019Goshen County, Platte County, Wyoming

NWS Cheyenne, WY issued this tornado warning at Sep 10, 2019, 3:08 PM MDT for Goshen County, Platte County, Wyoming. It was in force for 37 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 10, 2019, 3:08 PM MDT (21:08 UTC)
Expired
Sep 10, 2019, 3:45 PM MDT
In force
37 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.75 in

Counties Goshen County, WY, Platte County, WY

The radar

The Cheyenne radar (KCYS), 133 km from the middle of the area, began a volume at 21:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 10, 3:09 PM MDTTORNADO2 Se Hartville, WY
Sep 10, 3:14 PM MDTHAIL 1.752 Ne Guernsey, WYGOLF BALL HAIL MEASURED OVER HAIL CORE AREA. THIS IS A CORRECTED LOCATION
Sep 10, 3:19 PM MDTTORNADO8 Ene Guernsey, WYWEDGE-SHAPED TORNADO.
Sep 10, 3:40 PM MDTHAIL 4.2515 Sw Jay Em, WY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 10, 1:53 PM MDTTornado WatchSPC7 hr

The nearest sounding before it

Rapid City, SD (KUNR), launched 12:00Z, 9.1 hours before the alert went out and 240 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Rapid City, SD at 12:00Z on 2019-09-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Rapid City, SD at 12:00Z on 2019-09-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 85 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1302 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
85 m²/s²
0-3 km storm-relative helicity
82 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

937 
WFUS55 KCYS 102108
TORCYS
WYC015-031-102145-
/O.NEW.KCYS.TO.W.0031.190910T2108Z-190910T2145Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Cheyenne WY
308 PM MDT Tue Sep 10 2019

The National Weather Service in Cheyenne has issued a

* Tornado Warning for...
  Northwestern Goshen County in southeastern Wyoming...
  Northeastern Platte County in southeastern Wyoming...

* Until 345 PM MDT.
    
* At 308 PM MDT, a severe thunderstorm capable of producing a tornado
  was located near Guernsey Campground, or 24 miles northeast of
  Wheatland, moving east at 25 mph.

  HAZARD...Tornado and golf ball size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This tornadic thunderstorm will remain over mainly rural areas of
  northwestern Goshen and northeastern Platte Counties, including the
  following locations... Hartville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4228 10477 4236 10480 4248 10451 4231 10444
TIME...MOT...LOC 2108Z 254DEG 21KT 4234 10468 

TORNADO...RADAR INDICATED
HAIL...1.75IN

$$

Worley
4 follow-up statements
335 
WWUS55 KCYS 102110
SVSCYS

Severe Weather Statement
National Weather Service Cheyenne WY
310 PM MDT Tue Sep 10 2019

WYC015-031-102145-
/O.CON.KCYS.TO.W.0031.000000T0000Z-190910T2145Z/
Goshen WY-Platte WY-
310 PM MDT Tue Sep 10 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 345 PM MDT FOR
NORTHWESTERN GOSHEN AND NORTHEASTERN PLATTE COUNTIES...
    
At 309 PM MDT, a confirmed tornado was located near Guernsey
Campground, or 25 miles northeast of Wheatland, moving east at 25 
mph. At 309 PM, Platte County emergency management reported a 
tornado on the ground southeast of Hartville.

HAZARD...Damaging tornado and golf ball size hail.

SOURCE...Emergency management confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Guernsey Campground and Hartville. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 4228 10477 4236 10480 4248 10451 4231 10444
TIME...MOT...LOC 2109Z 254DEG 21KT 4234 10467 

TORNADO...OBSERVED
HAIL...1.75IN

$$

Worley
639 
WWUS55 KCYS 102115
SVSCYS

Severe Weather Statement
National Weather Service Cheyenne WY
315 PM MDT Tue Sep 10 2019

WYC015-031-102145-
/O.CON.KCYS.TO.W.0031.000000T0000Z-190910T2145Z/
Goshen WY-Platte WY-
315 PM MDT Tue Sep 10 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 345 PM MDT FOR
NORTHWESTERN GOSHEN AND NORTHEASTERN PLATTE COUNTIES...
    
At 314 PM MDT, a confirmed tornado was located 8 miles east of
Guernsey Campground, or 26 miles northeast of Wheatland, moving east
at 25 mph.

HAZARD...Damaging tornado and golf ball size hail.

SOURCE...Emergency management confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Hartville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 4229 10471 4236 10474 4245 10451 4231 10444
TIME...MOT...LOC 2114Z 254DEG 21KT 4235 10463 

TORNADO...OBSERVED
HAIL...1.75IN

$$

Worley
277 
WWUS55 KCYS 102122
SVSCYS

Severe Weather Statement
National Weather Service Cheyenne WY
322 PM MDT Tue Sep 10 2019

WYC015-031-102145-
/O.CON.KCYS.TO.W.0031.000000T0000Z-190910T2145Z/
Goshen WY-Platte WY-
322 PM MDT Tue Sep 10 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 345 PM MDT FOR
NORTHWESTERN GOSHEN AND NORTHEASTERN PLATTE COUNTIES...
    
At 322 PM MDT, a confirmed tornado was located 10 miles north of Fort
Laramie, or 28 miles south of Lusk, moving east at 25 mph.

HAZARD...Damaging tornado and golf ball size hail.

SOURCE...Emergency management confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
northwestern Goshen and northeastern Platte Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 4229 10466 4237 10471 4245 10451 4231 10444
TIME...MOT...LOC 2122Z 254DEG 21KT 4236 10457 

TORNADO...OBSERVED
HAIL...1.75IN

$$

Worley
192 
WWUS55 KCYS 102128
SVSCYS

Severe Weather Statement
National Weather Service Cheyenne WY
328 PM MDT Tue Sep 10 2019

WYC031-102137-
/O.CAN.KCYS.TO.W.0031.000000T0000Z-190910T2145Z/
Platte WY-
328 PM MDT Tue Sep 10 2019

...THE TORNADO WARNING FOR NORTHEASTERN PLATTE COUNTY IS CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 900 PM MDT for southeastern
Wyoming.

LAT...LON 4229 10462 4237 10465 4245 10451 4231 10444
TIME...MOT...LOC 2127Z 254DEG 21KT 4237 10453 

$$

WYC015-102145-
/O.CON.KCYS.TO.W.0031.000000T0000Z-190910T2145Z/
Goshen WY-
328 PM MDT Tue Sep 10 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 345 PM MDT FOR
NORTHWESTERN GOSHEN COUNTY...
    
At 327 PM MDT, a severe thunderstorm capable of producing a tornado
was located 10 miles north of Fort Laramie, or 27 miles south of
Lusk, moving east at 25 mph.

HAZARD...Tornado and golf ball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
northwestern Goshen County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4229 10462 4237 10465 4245 10451 4231 10444
TIME...MOT...LOC 2127Z 254DEG 21KT 4237 10453 

TORNADO...RADAR INDICATED
HAIL...1.75IN

$$

Worley

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this tornado warning went out at Sep 10, 2:03 PM MDT, 1 hour 5 minutes earlier.

Area forecast discussion, Sep 10, 2:03 PM MDT, 1 hour 5 minutes before
Area Forecast Discussion
National Weather Service Cheyenne WY
203 PM MDT Tue Sep 10 2019

.UPDATE...
Issued at 200 PM MDT Tue Sep 10 2019

Tornado Watch in effect for Converse, Niobrara, Goshen, and Platte
Counties in Wyoming and Sioux, Dawes, Box Butte, Scotts Bluff, and
Morrill Counties in Nebraska till 9 PM MDT.

UPDATE Issued at 1228 PM MDT Tue Sep 10 2019

Increased overall POP and QPF fields based on the high-res
guidance to cover the threat of severe weather this afternoon and
the enhanced risk for portions of Dawes and Box Butte Counties in
NE. Given the model solutions suggesting strong CAPE, helicity and
shear profiles, the threat of large hail up to baseballs, wind
gusts over 70 mph, and a few tornadoes.

In addition to the severe threat this afternoon/evening, bumped
down overnight temps for the next several days with fairly
widespread sub-freezing temps across the Snowy Range to warrant
issuing a Freeze Watch for Wednesday evening through Thursday
morning. Similar conditions will be expected again Thursday night
and Friday morning for the Snowy Range. Average dates for first
fall freeze for much of the Snowy Range are from early August
through early September so generally speaking we are right on
track with first fall freeze potential for this year.

&&

.SHORT TERM...(Today through Thursday)
Issued at 430 AM MDT Tue Sep 10 2019

Active weather pattern through the middle of this week with
thunderstorm activity initiating a little past midnight further
south across Colorado last night. As for now, current KCYS radar
loop shows three strong to severe thunderstorms already pushing
northward across the area early this morning. Hail has already
been reported with a few of these storms as they quickly track
northward at 30 to 35 mph. This is likely in response to a small
but vigorous shortwave aloft which is embedded in the mean
southwest flow. In addition, there is evidence of a jet couplet
lifting northeast across the eastern plains. Regardless, any small
scale dynamic lift seems to be sufficient to overcome the
relatively low dewpoints in the upper 30s to mid 40s across the
region. Expect the convection early this morning to gradually
taper off in a few hours. However, if this convection lingers much
past sunrise will then be concerned with the lack of available
instability into the afternoon, but do not expect that to happen
thus far.

Busy day today with a models continuing to show a good risk for
severe weather as a pair of shortwave troughs impact the area.
SPC outlook currently has east central Wyoming and most of the
Nebraska panhandle in Slight Risk with Sioux, Box Butte, and
Dawes Counties in Enhanced Risk for severe thunderstorms today.
This is pretty rare for early to middle September, but model
soundings continue to show plenty of instability and shear,
especially across western Nebraska into this evening. MLCAPE
values continue to trend higher compared to yesterday with values
now between 2500 to 3000 j/kg. Shear will be plentiful, including
low level shear as what appears to be a low level jet
strengthening through noon today across the high plains. Damaging
winds and large hail appear to be the primary threats, with flash
flooding (see Hydro discussion below) and even a few tornadoes
being the secondary threat. Low level shear and low level CAPE
appear sufficient for a few tornadoes in the area. However, models
can not quite pin point where these tornadoes are most likely to
occur, mainly because LCL's will initially be over 5000 feet AGL.
However, a lee side low is expected to develop to the south, and
this may be enough to result in increasing southeast winds and
better moisture advection near the surface. With plentiful CAPE
and high lapse rates in the hail growth region, can not rule out
a few storms containing very large hail over 2 inches in diameter.
Please note that hail this large is very rare for September.
After mesoscale analysis and high res model initialization this
morning, it appears severe storms will begin to develop around 2
PM along the I-25 corridor between Douglas and Cheyenne. These
storms will then lift northeast with additional development
expected ahead of the main line between 4 to 7 PM. Then, another
strong line of thunderstorms may push southeast ahead of an
outflow boundary across Niobrara and Converse county, which is
where the damaging winds may originate. Although most of the I-80
corridor is under general risk, or barely marginal risk for
severe storms, models are showing a pretty strong outflow boundary
and line of storms lifting northward out of Colorado later this
evening which may impact the I-80 corridor. Will brief the next
shift accordingly.

Models all show the main upper level trough pushing eastward
across Wyoming on Wednesday. This system will have good dynamic
forcing including excellent jet dynamics aloft. Although the
threat of strong to severe thunderstorms will be lower, expect
several lines of showers and thunderstorms to develop and lift
northeast while they propagate eastward ahead of the trough and
associated cold front. Could see some decent rainfall amounts as
this front moves through the area with most models indicating
around one half inch to one inch of rain. However, each model
differs on the location of this rainfall. In addition, some
colder air will push south into Wyoming behind the main upper
level low as it moves into the Dakotas Wednesday night. Currently,
expect rain to mix with and gradually change over the snow over
elevations of 9500 feet in the Sierra Madre and Snowy Range. A few
models show decent upslope north to northwest winds, which may
result in some light snow accumulations above 10000 feet. With
this cooler air pushing across the rest of the area, temperatures
will be below normal on Thursday with areas east of I-25
struggling to reach 60 degrees during the day. Highs will range in
the middle 60s to low 70s across the lower elevations east of
I-25 Thursday afternoon.

.LONG TERM...(Friday through next Monday)
Issued at 334 AM MDT Tue Sep 10 2019

Friday-Monday...Zonal flow aloft prevails Friday and Saturday, with
the flow aloft turning southwest for Sunday and Monday. High
temperatures will continue a warming trend Friday through Sunday as
700 mb temperatures climb, and then remain warm for Monday as well.
Limited low and mid level moisture Friday through Sunday will likely
keep it dry. Moisture will increase slightly for Monday, helping to
produce isolated afternoon and evening showers and thunderstorms.

&&

.AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon)
Issued at 1147 AM MDT Tue Sep 10 2019

Severe thunderstorms are the story for this afternoon across all
sites. Hail and damaging winds are the primary concerns but
tornadoes cannot be ruled out in the northern Nebraska Panhandle.
In areas of thunderstorms ceilings and visibilities could drop
down to MVFR and potentially IFR criteria. These storms will taper
off by 4Z. Fog will then be possible in the early morning hours in
our Nebraska sites. It will dissipate by 15Z.

&&

.FIRE WEATHER...
Issued at 1228 PM MDT Tue Sep 10 2019

With chances for wetting rain today and Wednesday, fire weather
concerns will remain low. Cooler temperatures for next few
overnights particularly Thursday and Friday morning with the
highest terrain seeing below freezing temperatures. A freeze watch
is in effect for Wednesday night through Thursday morning for the
Snowy Range forecast zone with forecasted temps dropping below
freezing. Winds will be on the increase Thursday with wind prone
areas on I-25 gusting up to 50 mph. Warmer and drier weather expected
by this weekend with Fire Weather concerns increasing into Sunday.

&&

.HYDROLOGY...
Issued at 334 AM MDT Tue Sep 10 2019

There is a slight risk for flash flooding across far east central
Wyoming, well east of Interstate 25, and most of the northern and
central Nebraska panhandle. Although storms should move
relatively fast across the area today, storms will produce very
heavy rainfall and may train over the same areas. Will consider
issuing a Flash Flood Watch this morning, but models are
struggling with the placement of the storms at this time.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...Freeze Watch from Wednesday evening through Thursday morning for
     WYZ114.

NE...None.
&&

UPDATE...WM
SHORT TERM...TJT
LONG TERM...RUBIN
AVIATION...CW
FIRE WEATHER...WM
HYDROLOGY...TJT
Hazardous weather outlook, Sep 10, 2:05 PM MDT, 1 hour 3 minutes before
Hazardous Weather Outlook
National Weather Service Cheyenne WY
205 PM MDT Tue Sep 10 2019

NEZ020-054-055-WYZ103>106-109>119-112015-
Banner-Kimball-Cheyenne-North Laramie Range-
Ferris/Seminoe/Shirley Mountains-Shirley Basin-
Central Laramie Range and Southwest Platte County-
Central Carbon County-North Snowy Range Foothills-
Southwest Carbon County-Sierra Madre Range-
Upper North Platte River Basin-Snowy Range-Laramie Valley-
South Laramie Range-South Laramie Range Foothills-
Central Laramie County-East Laramie County-
205 PM MDT Tue Sep 10 2019

This hazardous weather outlook is for portions of western
Nebraska...south central Wyoming and southeast Wyoming.

.DAY ONE...THIS AFTERNOON AND TONIGHT

Widely scattered afternoon and evening thunderstorms are forecast
across most of southeast Wyoming Tuesday and Wednesday. Severe
weather appears unlikely at this time, but some storms may contain
small hail and gusty winds.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

Scattered to numerous thunderstorms are expected on Wednesday.
Some accumulating snow is possible in the higher mountains above
10,000 feet late Wednesday night and Thursday morning.

.Spotter information statement...

Spotters are encouraged to report any hail or wind damage from
thunderstorms to law enforcement and the Cheyenne, Wyoming
National Weather Service.

NEZ002-003-019-021-095-096-WYZ101-102-107-108-112015-
Dawes-Box Butte-Scotts Bluff-Morrill-North Sioux-South Sioux-
Converse County Lower Elevations-Niobrara County-
East Platte County-Goshen County-
205 PM MDT Tue Sep 10 2019

This hazardous weather outlook is for portions of western
Nebraska...east central Wyoming and southeast Wyoming.

.DAY ONE...THIS AFTERNOON AND TONIGHT

Tornado Watch in effect till 9 PM MDT.

There is a risk for scattered severe thunderstorms today across
eastern Wyoming and most of western Nebraska. Thunderstorms will
develop along Interstate 25 during the afternoon and track
northeast. These thunderstorms may contain large hail, very heavy
rainfall, and damaging winds.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

Scattered to numerous thunderstorms are forecast for Wednesday. A
few of these thunderstorms may become strong and contain small
hail, frequent lightning, and gusty winds.

.Spotter information statement...

Spotters to be activated to report any funnel cloud, tornado,
hail, and thunderstorm wind to law enforcement and the National
Weather Service Office in Cheyenne, Wyoming.

In the hours before

Special weather statement, Sep 10, 1:17 PM MDT, 1 hour 51 minutes before
Special Weather Statement
National Weather Service Cheyenne WY
117 PM MDT Tue Sep 10 2019

WYZ101>103-107-102000-
East Platte County WY-Converse County Lower Elevations WY-
North Laramie Range WY-Niobrara County WY-
117 PM MDT Tue Sep 10 2019

...SPECIAL WEATHER STATEMENT...

At 117 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles north of Esterbrook Campground, or 16 miles south of Douglas,
moving northeast at 25 mph.

Half inch hail and winds in excess of 30 mph will be possible with
this storm.

Locations impacted include...
Glendo, Keeline and Lost Springs.

This includes Interstate 25 in Wyoming between mile markers 113 and
132.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4240 10526 4250 10546 4294 10511 4273 10456
TIME...MOT...LOC 1917Z 213DEG 22KT 4253 10530

Worley
Special weather statement, Sep 10, 2:09 PM MDT, 59 minutes before
Special Weather Statement
National Weather Service Cheyenne WY
209 PM MDT Tue Sep 10 2019

WYZ102-102100-
Niobrara County WY-
209 PM MDT Tue Sep 10 2019

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL NIOBRARA COUNTY UNTIL 300
PM MDT...

At 209 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles east of Lance Creek, or 18 miles north of Lusk, moving north at
20 mph.

Nickel size hail and winds in excess of 30 mph will be possible with
this storm.

Locations impacted include...
Redbird and Lance Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Cheyenne.

&&

A Tornado Watch remains in effect until 900 PM MDT for east central
Wyoming.

LAT...LON 4294 10444 4299 10459 4333 10453 4324 10417
TIME...MOT...LOC 2009Z 202DEG 18KT 4302 10450

Worley
Local storm report, Sep 10, 2:16 PM MDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
216 PM MDT TUE SEP 10 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0210 PM     HAIL             GLENDO                  42.50N 105.03W
09/10/2019  E1.50 INCH       PLATTE             WY   TRAINED SPOTTER

            REPORTS IN GLENDO OF 1 TO 1 1/2 INCH DIAMETER HAIL.

&&

REMANUEL
Local storm report, Sep 10, 2:17 PM MDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
217 PM MDT TUE SEP 10 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     HAIL             GLENDO                  42.50N 105.03W
09/10/2019  E2.75 INCH       PLATTE             WY   EMERGENCY MNGR

            HAIL UP TO BASEBALL SIZE IN GLENDO.

&&

REMANUEL
Special weather statement, Sep 10, 2:35 PM MDT, 33 minutes before
Special Weather Statement
National Weather Service Cheyenne WY
235 PM MDT Tue Sep 10 2019

WYZ101-102-107-108-102115-
East Platte County WY-Goshen County WY-
Converse County Lower Elevations WY-Niobrara County WY-
235 PM MDT Tue Sep 10 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN NIOBRARA...
NORTHWESTERN GOSHEN...NORTHEASTERN PLATTE AND SOUTHEASTERN CONVERSE
COUNTIES UNTIL 315 PM MDT...

At 234 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Manning Ranch to near Guernsey Campground.
Movement was east at 20 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Manville, Keeline, Guernsey Campground, Lance Creek, Hartville and
Lost Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Cheyenne.

&&

A Tornado Watch remains in effect until 900 PM MDT for southeastern
and east central Wyoming.

LAT...LON 4303 10455 4235 10451 4228 10494 4289 10498
TIME...MOT...LOC 2034Z 250DEG 19KT 4294 10485 4227 10485

Worley
Special weather statement, Sep 10, 2:54 PM MDT, 14 minutes before
Special Weather Statement
National Weather Service Cheyenne WY
254 PM MDT Tue Sep 10 2019

WYZ106>108-102145-
East Platte County WY-
Central Laramie Range and Southwest Platte County WY-
Goshen County WY-
254 PM MDT Tue Sep 10 2019

...SPECIAL WEATHER STATEMENT...

At 254 PM MDT, Doppler radar was tracking a strong thunderstorm near
Chugwater, or 22 miles southeast of Wheatland, moving east at 20 mph.

Half inch hail and winds in excess of 30 mph will be possible with
this storm.

Locations impacted include...
Chugwater and Slater.

This includes Interstate 25 in Wyoming between mile markers 51 and
61.

A Tornado Watch remains in effect until 900 PM MDT for southeastern
Wyoming.

LAT...LON 4170 10467 4170 10485 4182 10485 4198 10454
      4170 10443 4170 10466 4169 10466
TIME...MOT...LOC 2054Z 257DEG 17KT 4177 10475

Worley

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 10, 3:07 AM MDTSpecial Weather StatementCYSLaramie38 min
Sep 10, 3:44 AM MDTSpecial Weather StatementCYSLaramie46 min
Sep 10, 4:26 AM MDTSpecial Weather StatementCYSGoshen49 min
Sep 10, 5:06 AM MDTSevere Thunderstorm WarningCYSGoshen39 min
Sep 10, 11:42 AM MDTSpecial Weather StatementCYSConverse48 min
Sep 10, 12:16 PM MDTFreeze WatchCYSAlbany, Carbon27 hr
Sep 10, 1:17 PM MDTSpecial Weather StatementCYSConverse43 min
Sep 10, 1:59 PM MDTSevere Thunderstorm WarningCYSConverse, Goshen, Niobrara, Platte31 min
Sep 10, 2:09 PM MDTSpecial Weather StatementCYSNiobrara51 min
Sep 10, 2:35 PM MDTSpecial Weather StatementCYSNiobrara40 min
Sep 10, 2:54 PM MDTSpecial Weather StatementCYSGoshen51 min
Sep 10, 3:01 PM MDTSevere Thunderstorm WarningCYSGoshen, Platte29 min
Sep 10, 3:37 PM MDTTornado Warning Tornado observedCYSGoshen23 min
Sep 10, 4:00 PM MDTSevere Thunderstorm WarningCYSGoshen45 min
Sep 10, 4:11 PM MDTAreal Flood AdvisoryCYSGoshen, Platte3 hr
Sep 10, 4:17 PM MDTTornado WarningCYSGoshen28 min
Sep 10, 4:36 PM MDTTornado WarningCYSGoshen39 min
Sep 10, 4:48 PM MDTSevere Thunderstorm WarningCYSGoshen, Platte42 min
Sep 10, 4:58 PM MDTTornado Warning Tornado observedCYSGoshen, Platte32 min
Sep 10, 5:15 PM MDTSevere Thunderstorm WarningCYSGoshen16 min
Sep 10, 5:24 PM MDTSevere Thunderstorm WarningCYSGoshen66 min
Sep 10, 5:35 PM MDTFlash Flood WarningCYSGoshen100 min
Sep 10, 5:41 PM MDTTornado WarningCYSGoshen19 min
Sep 10, 5:59 PM MDTTornado WarningCYSGoshen31 min

Nearby

Tornado Warnings in Wyoming, 2019Every tornado warning in 2019Tornadoes in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.